Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Repeated loose stools everytime after eating, pinching feeling in stomach, abdomen, yellow stools with red flakes, haven't eaten anything red. Cause?

The Past 2 days I have been having loose stools almost immediately after I eat, that is first accompanied by a pinching feeling in the stomach that moves down towards the intestinal area. Also, several times the stool was yellowish in color with red flakes that look to be the consistency of tomato skin . And when that happened, I couldn t think of anything red in the things I ve eaten in the past 48 hours other than ketchup. But ketchup doesn t get flaky does it? Is this to be a concern? Should I see my doctor or a specialist?
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  411
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

welcome on hcm.
You might be having Dysentery in which blood comes with stool.
Get your stool examined in a lab.
Get treatment of bacterial as well amebic infection.
Report after the stool report.

Hope will get well soon.
Answered: Thu, 5 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor